# SDR RAIA00712038

- Difficulty date: December 31, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 23,136 hours, 20,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5452 - STL - EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED WIRING TO THE AFFECTED EMERGENCY LIGHT, OPS CHECKED GOOD.
